# SDR FDEA202209012132

- Difficulty date: September 1, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT LEFT HAND FRAME STATION 535 BETWEEN   LONGERON 22 - LONGERON 25 LEFT HAND EXISTING REPAIR LOWER FOUND HAVE CHAFFING   MARKS. CABIN - MAIN DECK CARGO COMPARTMENT LEFT HAND FRAME STATION 535 LOWER EXISTING   OUTER REPAIR ANGLE CHAFFING MARK REPAIRED AS PER SRM 53-20-07-2R FIGURE 201   REPAIR 1 AT STATION 535 BETWEEN LONGERON 22 - LONGERON 25 LEFT HAND. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE:  9/2/2022
